# SDR USAA2010042390814

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 29,706 hours, 11,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2892
- Condition: Inoperative
- Location: Cabin
- Part time: 35,789 hours, 13,622 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 42 - PHX-DCA - EMERGENCY LIGHTS - EMERGENCY POWER SUPPLY UNIT (EPSU) FAULT.  EMERGENCY LIGHTS NO TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
